Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tingling in shoulder blade, noticeable when inhaling. Taking Ibuprofen. What could it be?

I have a very mild tingling in my left shoulder blade that has been going on for the past week or so. This pain also feels like a permanent tightness in the neck. It is noticeable upon inhaling. When I lay on my stomach or stretch my left arm out it goes away. I took Ibuprofen and it did not take the pain away. Also, when I wake up in the morning it is not noticeable for an hour or so. What could it be? Also, the pain is really just a slight discomfort that has become annoying.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The tingling sensation in the shoulder and in the neck that you are feeling is likely to be due to a nerve related symptom. Most of the times it is due to a mild nerve compression at the level of cervical spine. Do consult an orthopedician for proper management.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor